# SDR SWAA2021081190468

- Difficulty date: July 2, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DOUBLER AT AFT CARGO BAY BS801 RBL3 WL151. ; / [01] REMOVED CORROSION DAMAGE ON SKIN DOUBLER AT ACB BS801; RBL3; WL151 IN AREA OF L=1.75' X W=1' IAW SRM 51-10-02-0G-0; [02] VERIFIED; [03] VERIFIED CORROSION REMOVED; [04] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.086' ADJACENT TO 0.090'. EQUIP ID#: ATS2031 S/N: 170515011; [05] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [06] WIP 1; 2 AND 3 COMPLETE PENDING ENGINEERING; MEASUREMENT TABLE NEED AMT UPDATES; [07] RECEIVED FINAL EA ( TTG8Q0062B2S ) ALL STEPS COMPLETE.; [08] EDIT MEASUREMENTS- 18-0.086; AND REMOVE N/A; 19 NO-RI (NO-REINFORCED) AND REMOVE N/A. 20 MINOR (MINOR) 21 LEVEL2 (LEVEL 2); [09] VERIFIED CORRECTIVE ACTIONS 7 AND 8.  FINAL EA RECEIVED. ALL WORK ACCOMPLISHED.   SA-M 735 WILL BE SUBMITTED TO FIX MEASUREMENTS 18; 19; 20; & 21. DUE TO MAINTENIX ERRORS.
